# SDR FDEA202506100866

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STA 1019 X= -8.5" FOUND   WITH EXFOLIATION CORROSION. CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 1019 X= -8.5"   CORROSION FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD11 SRM 53-00-52-1A FIGURE   101. ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 989 TO STATION 1049 X= -8.5" AS PER MD11 SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
